# SDR HAALA0600705

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,364 hours, 29,239 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM - MAIN TANK FUEL TRANSFERRED FUEL INTO CENTER TANK, 1220# IN 1 HOUR.  FUEL SEEMED TO COME FROM BOTH TANKS BUT SLIGHTLY MORE FROM LEFT TANK.  FOUND FUEL TRANSFER IN UPPER RIB WHICH SEPARATES LEFT AND CENTER TANK.  REPAIRED LEAK PER AMM 28-11-00 LK CK OK.  CK RT CTR TANK FOUND NO TRANSFER OF FUEL RIGHT TANK INTO CENTER TANK.
